# SDR REXA2025101400936

- Difficulty date: September 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69037164965
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT EXTERNAL FUSELAGE SKIN, SETTLEMENT AREA OF AFT BODY FAIRING, 195DL, 196DR, 196AR & 195AL   AREA OF AFT BODY FAIRING, 195DL, 196DR, 196AR & 195A OF CORROSION REMOVED AND EVALUATED WITHIN LIMITS ON SETTLEMENT AREA OF AFT BODY FAIRING (LT SIDE) FS847 +16.00 / FS847 +32.00 STGR 16L/17L,SETTLEMENT AREA OF AFT BODY FAIRING (RT SIDE) FS847 +16.00 / FS847 +32.00 STGR 16R/17R IAW SRM 51-21-06-001-001-A01,SRM 53-51-01-101-002-A05 & SRM 53-51-01-101-004-A05, & SETTLEMENT AREA OF AFT BODY FAIRING FS847.00 - FS847.00+8.40, S16R - S17R WAS REPAIRED PER EA CRJ953-20240 REV.IR, SETTLEMENT AREA OF AFT BODY FAIRING FS847.00+8.40 - FS927.00, S16R - S20R REPAIRED IAW EA CRJ953-20284 REV.IR, SETTLEMENT AREA OF AFT BODY FAIRING FS847.00+48.00 - FS913.00, S16L -20L REPAIRED PER EA CRJ953-20316 REV.IR
